SciELO - Scientific Electronic Library Online

 
vol.76 número4A relation between the right triangle and circular tori with constant mean curvature in the unit 3-sphereFlavonoids from Lonchocarpus muehlbergianus índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Anais da Academia Brasileira de Ciências

versão impressa ISSN 0001-3765versão On-line ISSN 1678-2690

Resumo

VAINSENCHER, Israel  e  XAVIER, Fernando. Numbers for reducible cubic scrolls. An. Acad. Bras. Ciênc. [online]. 2004, vol.76, n.4, pp.645-650. ISSN 0001-3765.  http://dx.doi.org/10.1590/S0001-37652004000400003.

We show how to compute the number of reducible cubic scrolls of codimension 2 in (math blackboard symbol P)n incident to the appropriate number of linear spaces.

Palavras-chave : cubic scrolls; enumerative geometry.

        · resumo em Português     · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons